Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 5367190, 6 pages
http://dx.doi.org/10.1155/2016/5367190
Research Article

Optimality Conditions for Nondifferentiable Multiobjective Semi-Infinite Programming Problems

Department of Economics, University of Messina, Via dei Verdi 75, Messina, Italy

Received 2 May 2016; Accepted 18 August 2016

Academic Editor: Jozef Banas

Copyright © 2016 D. Barilla et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. H. Clarke, Optimization and Nonsmooth Analysis, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons, 1983. View at MathSciNet
  2. J. B. Hiriart-Urruty and C. Lemarechal, Convex Analysis and Minimization Algorithms, I & II. Springer, Berlin, Germany, 1991.
  3. R. T. Rockafellar, Convex Analysis, Princeton University Press, Princeton, NJ, USA, 1970. View at MathSciNet
  4. T. Maeda, “Constraint qualifications in multiobjective optimization problems: differentiable case,” Journal of Optimization Theory and Applications, vol. 80, no. 3, pp. 483–500, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. N. Kanzi, “On strong KKT optimality conditions for multiobjective semi-infinite programming problems with lipschitzian data,” Optimization Letters, vol. 9, no. 6, pp. 1121–1129, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. G. Caristi, M. Ferrara, and A. Stefanescu, “Semi-infinite multiobjective programming with grneralized invexity,” Mathematical Reports, vol. 62, pp. 217–233, 2010. View at Google Scholar
  7. B. M. Glover, V. Jeyakumar, and A. M. Rubinov, “Dual conditions characterizing optimality for convex multi-objective programs,” Mathematical Programming, vol. 84, no. 1, pp. 201–217, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  8. T. D. Chuong and D. S. Kim, “Nonsmooth semi-infinite multiobjective optimization problems,” Journal of Optimization Theory and Applications, vol. 160, no. 3, pp. 748–762, 2014. View at Publisher · View at Google Scholar
  9. X. Y. Gao, “Necessary optimality and duality for multiobjective semi-infinite programming,” Journal of Theoretical and Applied Information Technology, vol. 46, no. 1, pp. 347–354, 2012. View at Google Scholar · View at Scopus
  10. X. Y. Gao, “Optimality and duality for non-smooth multiple objective semi-infinite programming,” Journal of Networks, vol. 8, no. 2, pp. 413–420, 2013. View at Publisher · View at Google Scholar · View at Scopus
  11. N. Kanzi, “Constraint qualifications in semi-infinite systems and their applications in nonsmooth semi-infinite problems with mixed constraints,” SIAM Journal on Optimization, vol. 24, no. 2, pp. 559–572, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus